# SDR DALA2023061204782

- Difficulty date: June 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 71,022 hours, 9,446 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 4L DOOR WONT CLOSE. CORRECTIVE ACTION: DOOR LATCH (HANDLE) NOT OPEN FULLY. ADJUSTED HANDLE FROM OUTSIDE. OK FOR SVC. (4789042)
